# SDR ASOA20120809106

- Difficulty date: August 9, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145LR
- Aircraft serial: 145103
- Aircraft time: 33,267 hours, 24,926 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Control Panel
- Part number: 7511001939
- Part serial: 03109041
- Condition: Burned
- Location: Cockpit
- Part time: 20,733 hours, 13,913 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED A BURNING ODOR IN FLIGHT AFTER THE F/O PRESSED THE F/O'S SIDE PA BUTTON WITH NO SMOKE NOTED.  THE ACFT LANDED WITHOUT INCIDENT.  MX INSPECTED THE ACFT, R & R THE F/O AUDIO CONTROL PANEL, AND THE F/A AFT HANDSET AND PA AMPLIFIER AS A PRECAUTION.  THE SYS OPS TESTED WITH NO DEFECTS AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
